# SDR CA131018006

- Difficulty date: May 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 21,905 hours
- Engine: Lyc O320E2D
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05503214
- Condition: Cracked
- Location: Spinner
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ACFT INSPECTION THE SPINNER WAS REMOVED TO DO VISUAL INSPECTION OF THE PROPELLER MOUNTING BOLTS AND SPINNER BULKHEADS, FORWARD AND AFT.  THE FORWARD SPINNER BULKHEAD, PN 0550321-4, WAS OBSERVED TO HAVE 5 CRACKS PRESENT AROUND THE HOLES FOR THE MOUNTING BOLTS.  ONLY 1 OF THE 6 MOUNTING BOLT HOLES WAS NOT FOUND TO HAVE A CRACK PRESENT.
